# SDR CA150617017

- Difficulty date: June 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 22,377 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: LTIO54072BD
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB CREW NOTICED RT ENG NOT DEVELOPING FULL POWER.  RETURNED TO THE AIRPORT, ENG RUN ON GND WAS ROUGH & LOSS OF RPM.  ENG SENT DOWN, AME ON SITE TROUBLE SHOT, FULL REPORT TO FOLLOW.  ENG REMOVED & SENT TO ENG SHOP FOR REPAIR OR OVERHAUL.  STATUS CLOSE.
